# SDR DL73S971459

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Ac Bay
- Component: 215201
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, A STRONG ELECTRICAL ODOR STARTED, VERY STRONG IN COCKPIT.  FLT ATT REPORTED STRONG ELECTRICAL ODOR ROW 14.  REPLACED GASPER FAN AND BOTH WATER SEPARATOR BAGS, CKS OK.
